# SDR REXA2017101101118

- Difficulty date: October 11, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 22,300 hours, 14,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH67031881
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON  3L, BS 280 IS CRACKED.  REPAIRED THE LONGERON IAW REO 670-53-21-493, AND EOR53568 REV ONE.
